MathSciNet Relay Station
MathSciNet bibliographic data
MR534415 (84h:34071) 34C35 (49H05 58F05)
Clarke, Frank H. A classical variational principle for periodic Hamiltonian trajectories. Proc. Amer. Math. Soc. 76 (1979), no. 1, 186–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement